MAUDE Adverse Event Report: ABBOTT MEDICAL 4-CH DBS EXTENSION KIT, 50CM

ABBOTT MEDICAL 4-CH DBS EXTENSION KIT, 50CM
Model Number 6345
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 2 extensions; however, it is unknown which extension; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: dbs 4 channel extension, model: 6345, udi: (b)(4), batch: 9012971.
 
Event or Problem Description
It was reported that the patient experienced discomfort at the extension site.It is unknown which extension is at fault.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information received indicates the patient experienced pain at both extension sites.Surgical intervention was undertaken on (b)(6) 2025 wherein both extensions were explanted and replaced.

Brand Name
4-CH DBS EXTENSION KIT, 50CM
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22291243
Report Number1627487-2025-03050
Device Sequence Number12966602
Product Code MHY
UDI-Device Identifier05414734403245
UDI-Public(01)05414734403245(10)9012971(17)250309
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number6345
Device Catalogue Number6345
Device Lot Number9012971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight65 KG